X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
55p10 (84) 84
mathematics (60) 60
55p15 (18) 18
mathematics, general (18) 18
algebraic topology (14) 14
mathematics, applied (13) 13
homotopy (12) 12
55q05 (9) 9
algebra (9) 9
number theory (9) 9
spaces (9) 9
mathematics - algebraic topology (8) 8
functional analysis (7) 7
55p45 (6) 6
category theory (6) 6
55u10 (5) 5
topology (5) 5
55p60 (4) 4
55p62 (4) 4
analysis (4) 4
applications of mathematics (4) 4
equivalences (4) 4
geometry (4) 4
homotopy equivalence (4) 4
k-theory and homology (4) 4
lie groups (4) 4
55p35 (3) 3
55r05 (3) 3
55r10 (3) 3
55r25 (3) 3
55r35 (3) 3
68q85 (3) 3
digital topology (3) 3
fundamental group (3) 3
geometric topology (3) 3
homomorphisms (3) 3
homotopy groups (3) 3
isomorphism (3) 3
projective (3) 3
secondary 55p10 (3) 3
self-maps (3) 3
symplectic geometry (3) 3
-isomorphism (2) 2
55s37 (2) 2
55u15 (2) 2
57m05 (2) 2
57m10 (2) 2
57p10 (2) 2
57r80 (2) 2
57s17 (2) 2
68u05 (2) 2
complements (2) 2
components (2) 2
computational mathematics and numerical analysis (2) 2
convex and discrete geometry (2) 2
cubical complex (2) 2
derivation (2) 2
digital connected sum (2) 2
digital surface (2) 2
discrete topology (2) 2
duality (2) 2
equivalence (2) 2
fundamental category (2) 2
groups (2) 2
homotopy equivalences (2) 2
homotopy self-equivalences (2) 2
homotopy type (2) 2
lie-groups (2) 2
manifolds (2) 2
mathematics - geometric topology (2) 2
mathematics - group theory (2) 2
maximal tori (2) 2
nilpotency (2) 2
nilpotent group (2) 2
polynomials (2) 2
preservation (2) 2
resultants (2) 2
secondary 55p10, 57t10 (2) 2
self (2) 2
space (2) 2
studies (2) 2
theory of computation (2) 2
topological groups, lie groups (2) 2
trace spaces (2) 2
wedges (2) 2
03e02, 05c10, 55p10, 06a07 (1) 1
05c10 (1) 1
05c15 (1) 1
05c30 (1) 1
05e45 (1) 1
06a06, 05c20, 05e25, 18b10, 57m15 (1) 1
06a07 (1) 1
14m15 (1) 1
15b48 (1) 1
16s10 (1) 1
16s8 (1) 1
18b30 (1) 1
18b35 (1) 1
18d50 (1) 1
18g55 (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Mathematika, ISSN 0025-5793, 01/2020, Volume 66, Issue 1, pp. 79 - 102
Thickenings of a metric space capture local geometric properties of the space. Here, we exhibit applications of lower bounding the topology of thickenings of... 
05E45 (primary) | 52B15 | 54E35 | 55P10 | 55U10 (secondary)
Journal Article
Selecta Mathematica, ISSN 1022-1824, 3/2019, Volume 25, Issue 1, pp. 1 - 11
The amplituhedra arise as images of the totally nonnegative Grassmannians by projections that are induced by linear maps. They were introduced in Physics by... 
Mathematics, general | 15B48 | Mathematics | 55P10 | 14M15 | 55Rxx | MATHEMATICS | MATHEMATICS, APPLIED
Journal Article
Forum Mathematicum, ISSN 0933-7741, 03/2017, Volume 29, Issue 2, pp. 465 - 488
We give a self-contained and purely combinatorial proof of the well-known fact that the cohomology of the braces operad is the operad governing Gerstenhaber... 
the Deligne conjecture on Hochschild cochains | 55P10 | 18D50 | homotopy algebras | 18G55 | Algebraic operads | MATHEMATICS | FORMALITY | MATHEMATICS, APPLIED | CACTI
Journal Article
Boletín de la Sociedad Matemática Mexicana, ISSN 1405-213X, 10/2017, Volume 23, Issue 2, pp. 847 - 851
Let Aut(p) denote the space of all self-fibre homotopy equivalences of a principal G-bundle $$p: E\rightarrow X$$ p : E → X of simply connected CW complexes... 
Fibre homotopy equivalence | Sullivan minimal model | Derivation | 55P62 | Mathematics, general | Mathematics | Samelson–Lie algebra | 55P10
Journal Article
Georgian Mathematical Journal, ISSN 1072-947X, 2018
Abstract We address the (pointed) homotopy of crossed module morphisms in modified categories of interest that unify the notions of groups and various... 
Crossed module | simplicial object | homotopy | modified categories of interest
Journal Article
Topological Algebra and its Applications, ISSN 2299-3231, 04/2017, Volume 5, Issue 1, pp. 13 - 18
Let R be an open equivalence relation on a topological space E. We define on E a new equivalence relation ̃ℜ̅ by x̃ ̃ℜ̅y if the closure of the R-trajectory of... 
orbit class space | 55P15 | 18B35 | orbit space | leaf class space | 54B15 | 54F65 | Homotopy | leaf space | 55P10
Journal Article
Topology and its Applications, ISSN 0166-8641, 05/2015, Volume 185-186, pp. 93 - 123
This paper shows that a functorial version of the “higher diagonal” of a space used to compute Steenrod squares actually contains far more topological... 
Homotopy theory | Operads | Completions | Coalgebras | MATHEMATICS | MATHEMATICS, APPLIED | Mathematics - Algebraic Topology
Journal Article
Geometry and Topology, ISSN 1465-3060, 2015, Volume 19, Issue 3, pp. 1383 - 1407
Let G be a complex reductive linear algebraic group and let K subset of G be a maximal compact subgroup. Given a nilpotent group Gamma generated by r elements,... 
ALGEBRAIC-GROUPS | MATHEMATICS | TUPLES | SPACES | CHARACTER VARIETIES
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 12/2011, Volume 269, Issue 3, pp. 1189 - 1199
For $${M_r := \sharp_r(S^p \times S^p),\,p=3, 7}$$ , we calculate $${\pi_0{\rm Diff}(M_r)/\Theta_{2p+1}}$$ and $${\mathcal{E}(M_r)}$$ , respectively the group... 
Self-homotopy equivalences | 57R52 | Mathematics, general | Mathematics | Mapping class groups | 55P10
Journal Article
Mathematische annalen, ISSN 0025-5831, 2012, Volume 356, Issue 1, pp. 23 - 43
Let $$M$$ be a Riemannian manifold and let $$\varOmega $$ be a bounded open subset of $$M$$ . It is well known that significant information about the geometry... 
Mathematics, general | 35A21 | Mathematics | 26B25 | 55P10 | 49J52 | MATHEMATICS | HAMILTON-JACOBI EQUATIONS | Optimization and Control | Differential Geometry | Analysis of PDEs
Journal Article
Mathematische Annalen, ISSN 0025-5831, 10/2011, Volume 351, Issue 2, pp. 281 - 303
Topological free involutions on S 1 × S n are classified up to conjugation. We prove that this is the same as classifying quotient manifolds up to... 
57S25 | Mathematics, general | Mathematics | 55P10 | 57R67
Journal Article
Journal of Homotopy and Related Structures, ISSN 2193-8407, 4/2014, Volume 9, Issue 1, pp. 67 - 84
We compute the homology of the spaces of directed paths on a certain class of cubical subcomplexes of the directed Euclidean space $$\mathbb{R }^n$$ R n by a... 
Cubical complex | Algebraic Topology | Directed paths | Homology | Mathematics | Cohomology | 55P10 | 55P15 | 55U10 | Algebra | Functional Analysis | Number Theory | Path space | 68Q85 | MATHEMATICS
Journal Article
Afrika Matematika, ISSN 1012-9405, 9/2016, Volume 27, Issue 5, pp. 851 - 864
Our goal in this paper is to give a full classification of the rational homotopy type of any elliptic and simply connected space when the sum of its Betti... 
Rational homotopy theory | Rational homotopy type | Mathematics | History of Mathematical Sciences | 55Q52 | Primary 55P62 | Sullivan models | 55P15 | 55Q05 | Secondary 55P10 | Mathematics, general | Mathematics Education | Applications of Mathematics | Elliptic spaces
Journal Article
Computational and Applied Mathematics, ISSN 0101-8205, 3/2017, Volume 36, Issue 1, pp. 127 - 144
Journal Article
Central European Journal of Mathematics, ISSN 1895-1074, 9/2014, Volume 12, Issue 9, pp. 1330 - 1336
We prove that for n > 1 the space of proper maps P 0(n, k) and the space of local maps F 0(n, k) are not homotopy equivalent. 
Geometry | Algebra | Local map | Topological Groups, Lie Groups | 54C35 | Proper map | Homotopy equivalence | Mathematics, general | Probability Theory and Stochastic Processes | Mathematics | Number Theory | 55P10 | MATHEMATICS
Journal Article
Journal of Homotopy and Related Structures, ISSN 2193-8407, 9/2015, Volume 10, Issue 3, pp. 549 - 564
Let $$R \subseteq {\mathbb Q}$$ R ⊆ Q be a ring with least non-invertible prime $$p$$ p . Let $$X = X^{n} \cup _{\alpha } (\bigcup _{j \in J} e^{q})$$ X = X n... 
R$$ R -local homotopy theory Moore space | Anick model | Algebra | Functional Analysis | Algebraic Topology | Quillen model | Nilpotent group | Homotopy self-equivalences | Mathematics | Number Theory | 55P10
Journal Article
Journal of Homotopy and Related Structures, ISSN 2193-8407, 9/2017, Volume 12, Issue 3, pp. 691 - 706
Journal Article
数学物理学报:B辑英文版, ISSN 0252-9602, 2014, Volume 34, Issue 4, pp. 1193 - 1211
In this paper we study the properties of homotopy inverses of comultiplications and Mgebraic loops of co-H-spaces based on a wedge of spheres. We also... 
代数 | c循环 | CO-H-空间 | co-H-spaces | algebraic loops | inverses | comultiplications | 55P10 | 55Q20 | inversivity | Hopf-Hilton invariants | power-associativity | 55P45 | 20M32 | basic (Whitehead) product | Moufang property | Inverses | Basic (Whitehead) product | Inversivity | Algebraic loops | Power-associativity | Comultiplications | Co-H-spaces | MATHEMATICS | SUSPENSION | WEDGE | Construction | Algebra | Wedges | Mathematical analysis
Journal Article
Combinatorica (Budapest. 1981), ISSN 0209-9683, 2007, Volume 27, Issue 6, pp. 669 - 682
In [14] Matoušek and Ziegler compared various topological lower bounds for the chromatic number. They proved that Lovász’s original bound [9] can be restated... 
05C10 | Mathematics, general | Mathematics | 55P10 | Combinatorics | 05C15 | MATHEMATICS | KNESER CONJECTURE | MAPS | GRAPHS
Journal Article
Mathematische Zeitschrift, ISSN 0025-5874, 6/2008, Volume 259, Issue 2, pp. 311 - 319
Let G be a compact subgroup of an orthogonal group and X an affine, real, semialgebraic Nash variety. A principal Nash G-bundle over X is said to be strongly... 
55R35 | 55R25 | 55R10 | Mathematics, general | Mathematics | 55P10 | 32C05 | MATHEMATICS
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.